Daget, J. and J.M. Ecoutin, 1976
 
Citation Daget, J. and J.M. Ecoutin, 1976. Modèles mathématiques applicables aux poissons tropicaux subissant un arrêt prolongé de croissance. Cah. ORSTOM, sér. Hydrobiol. 10(2):59-69.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 9533
Language French
Usage not seen
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references 9527
( e.g. cephalopods )
Comments & Corrections
Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by sortiz, 10/18/17